# SDR WGEA200800043

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- Aircraft time: 77 hours, 102 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 571043851007
- Condition: Out Of Adjust
- Location: Right
- Part time: 77 hours, 102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT FLAP, OUTBOARD END TO BE .5 DEGREE HIGHER THAN THE INBOARD END AND THE WHOLE LEFT FLAP.  THIS IS WITHIN LIMITS, ADJUSTED TO MATCH THE INBOARD END AND THE LEFT FLAP IAW EA500 AMM 27-50-00.  RIG CHECKED BOTH AILERONS AND FOUND THEM TO BE THE SAME AND WITHIN AMM LIMITATIONS.  RIG CHECKED THE ELEVATOR AND ELEVATOR TRIM TABS AND FOUND THEM TO BE THE SAME AND TO BE WITHIN AMM LIMITS, PERFORMED ALL RIG CHECKS AND ADJUSTMENTS IAW EA500 AMM 27-00-00.  REFERENCE LOGBOOK PAGE 0897, ITEM 3.  EVALUATION FLIGHT UNSATISFACTORY.  IN CRUISE, FLAPS UP, 220 KNOTS, AILERON TRIM REQUIRED 41 PERCENT LWD.  WITH FLAPS LDG, 105 KTS, REQUIRED 37 PERCENT LWD.  PITCH TRIM NORMAL.  REFERENCE LOGBOOK PAGE 0898, ITEM 1, AND DAYJET WORK ORDER 1484, NR-00001.  ADJUSTED LEFT AND RIGHT AILERONS IAW EA500 AMM 27-00-00.  OPS CHECK GOOD.  REFERENCE LOGBOOK PAGE 0898, ITEM 2.  EVALUATION FLIGHT UNSATISFACTORY.REFERENCE LOGBOOK PAGE 0898, ITEM 3. AT 160 KTS, 3500", FLAPS UP, REQUIRED 23% LWD AILERON TRIM. AT 220 KTS, REQUIRED 91% LWD. SAME TRIM REQUIRED WITH YAW DAMPER OFF.
